A Geometric Model for the Module Category of a Gentle Algebra

Baur, K orcid.org/0000-0002-7665-476X and Simoes, RC (2019) A Geometric Model for the Module Category of a Gentle Algebra. International Mathematics Research Notices, 2021 (15). pp. 11357-11392. ISSN 1073-7928

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019, Oxford University Press. This is an author produced version of an article published in International Mathematics Research Notices. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: 05E10 16G20 16G70 (Primary), 05C10 (Secondary); math.CO; math.RT; math.RT
Dates:
  • Accepted: 3 June 2019
  • Published (online): 31 July 2019
  • Published: August 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Jan 2022 15:52
Last Modified: 11 Jan 2022 04:56
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/imrn/rnz150
Related URLs:

Share / Export

Statistics